# SDR ASOA201001646

- Difficulty date: October 24, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,899 hours, 15,373 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT TURN.  LUBED SERVICE DOOR IAW AMM 12-50-52. OP CK GOOD, ACFT OK FOR SERVICE. (CLOSED)
